# SDR CKSA97082

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION FS 440 LONGERON 36.  REMOVED AND REPLACED PART PER DC8 SRM 51-1-0, 51-1-21.  CORROSION TASK CARD NUMBER 5570-0551.  NON-ROUTINE TASK CARD NUMBER 93024.
